# SDR IPXA10159613

- Difficulty date: April 20, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 11,431 hours, 7,081 cycles
- Engine: Pwa PW2040
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: A5461102400500
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR NR 2 PYLON RIB 18 AFT ATTACH FITTING BORE PITTED AND CORRODED.  R & R RIB 18 ATTACH FITTING IAW AMM 54-51--75-04.
